# SDR AALA202401054086

- Difficulty date: January 2, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 66,081 hours, 35,488 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Zone 500 - Lh Wi
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ARCRAFT WAS NOT GROUNDED: FUEL TANK PUMP 1 LOW PRESSURE MESSAGE AT FL 370 DURING CLIMB PUMP INDICATOR FLASH SEVERAL TIMES A MINUTE. DID NOT TRIGGED CAS UNTIL FL 370. REMOVED AND REPLACED TANK 1 BOOST PUMP 1.
